# SDR ABXA9801046

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 975377623
- Condition: Cracked
- Location: Bs 1160-1220
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CARGO COMPARTMENT TORQUE BOX VERTICAL WEB IS CRACKED IN SEVERAL AREAS, LONGERON 26L AT STATION 1160-1220.  REPAIRED IAW DC8 SRM 51-1-20D, 51-1-8, AND DWG 9753776.
